# SDR CKSA98127

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1500
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND HOLES DRILLED ON RADIUS OF RT FRAME AT FS 1500, 20 AND 28 ABOVE UPPER CUSP AREA AND GOUGES ON RT FRAME AT 5, 12 AND 20 ABOVE UPPER CUSP AREA.  FABRICATED PARTS FOR HOLES DRILLED ON RADIUS OF RT FRAME AT FS 1500 IAW COTNEY DWG NBR D93-R53.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8.  INSTALLED PARTS IAW COTNEY DWG NR D93-R53.  GOUGE BURNISHED SMOOTH IAW COTNEY DWG NR D93-R53.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04891 TASK NR Y1312.
